No Cover Image

Journal article 641 views

Computations via Newtonian and relativistic kinematic systems

E.J Beggs, J.V Tucker, Edwin Beggs Orcid Logo, John Tucker Orcid Logo

Applied Mathematics and Computation, Volume: 215, Issue: 4, Pages: 1311 - 1322

Swansea University Authors: Edwin Beggs Orcid Logo, John Tucker Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Applied Mathematics and Computation
ISSN: 0096-3003
Published: 2009
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7191
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:57:32Z
last_indexed 2018-02-09T04:35:05Z
id cronfa7191
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2011-10-01T00:00:00.0000000</datestamp><bib-version>v2</bib-version><id>7191</id><entry>2012-02-23</entry><title>Computations via Newtonian and relativistic kinematic systems</title><swanseaauthors><author><sid>a0062e7cf6d68f05151560cdf9d14e75</sid><ORCID>0000-0002-3139-0983</ORCID><firstname>Edwin</firstname><surname>Beggs</surname><name>Edwin Beggs</name><active>true</active><ethesisStudent>false</ethesisStudent></author><author><sid>431b3060563ed44cc68c7056ece2f85e</sid><ORCID>0000-0003-4689-8760</ORCID><firstname>John</firstname><surname>Tucker</surname><name>John Tucker</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2012-02-23</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>Applied Mathematics and Computation</journal><volume>215</volume><journalNumber>4</journalNumber><paginationStart>1311</paginationStart><paginationEnd>1322</paginationEnd><publisher/><placeOfPublication/><issnPrint>0096-3003</issnPrint><issnElectronic/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2009</publishedYear><publishedDate>2009-12-31</publishedDate><doi>10.1016/j.amc.2009.04.052</doi><url/><notes></notes><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2011-10-01T00:00:00.0000000</lastEdited><Created>2012-02-23T17:01:48.0000000</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>E.J</firstname><surname>Beggs</surname><order>1</order></author><author><firstname>J.V</firstname><surname>Tucker</surname><order>2</order></author><author><firstname>Edwin</firstname><surname>Beggs</surname><orcid>0000-0002-3139-0983</orcid><order>3</order></author><author><firstname>John</firstname><surname>Tucker</surname><orcid>0000-0003-4689-8760</orcid><order>4</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2011-10-01T00:00:00.0000000 v2 7191 2012-02-23 Computations via Newtonian and relativistic kinematic systems a0062e7cf6d68f05151560cdf9d14e75 0000-0002-3139-0983 Edwin Beggs Edwin Beggs true false 431b3060563ed44cc68c7056ece2f85e 0000-0003-4689-8760 John Tucker John Tucker true false 2012-02-23 SMA Journal Article Applied Mathematics and Computation 215 4 1311 1322 0096-3003 31 12 2009 2009-12-31 10.1016/j.amc.2009.04.052 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2011-10-01T00:00:00.0000000 2012-02-23T17:01:48.0000000 College of Science Mathematics E.J Beggs 1 J.V Tucker 2 Edwin Beggs 0000-0002-3139-0983 3 John Tucker 0000-0003-4689-8760 4
title Computations via Newtonian and relativistic kinematic systems
spellingShingle Computations via Newtonian and relativistic kinematic systems
Edwin Beggs
John Tucker
title_short Computations via Newtonian and relativistic kinematic systems
title_full Computations via Newtonian and relativistic kinematic systems
title_fullStr Computations via Newtonian and relativistic kinematic systems
title_full_unstemmed Computations via Newtonian and relativistic kinematic systems
title_sort Computations via Newtonian and relativistic kinematic systems
author_id_str_mv a0062e7cf6d68f05151560cdf9d14e75
431b3060563ed44cc68c7056ece2f85e
author_id_fullname_str_mv a0062e7cf6d68f05151560cdf9d14e75_***_Edwin Beggs
431b3060563ed44cc68c7056ece2f85e_***_John Tucker
author Edwin Beggs
John Tucker
author2 E.J Beggs
J.V Tucker
Edwin Beggs
John Tucker
format Journal article
container_title Applied Mathematics and Computation
container_volume 215
container_issue 4
container_start_page 1311
publishDate 2009
institution Swansea University
issn 0096-3003
doi_str_mv 10.1016/j.amc.2009.04.052
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2009-12-31T03:22:44Z
_version_ 1733581932733661184
score 10.872023